It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Oxycontin for breakthru pain with Morphine Pump

Oxycontin for breakthru pain with Morphine Pump

[ Back to Messages ]

Message

Posted by Sidney on June 19, 2000 at 13:04:48:

Has anyone had nausea and sweating as side effects of oxycontin? I have the Morphine Pump but at times I have to take breakthru meds and it seems that it makes me very nausated.Perhaps it is the combination of Morphine and oxy.,but whatever it is,it's not pleasant to say the least! Medicine is crazy, you take one med for one thing and then something else to overcome the effects of the previous medication!!!! I would appreciate any info. Also has anyone taken the time release morphine caps? Perhaps that could be a better solution than oxycontin.Again thanks.


Follow Ups




All times are GMT -7. The time now is 04:07 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!